# SDR 98ZZZX1469

- Difficulty date: April 3, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67JK
- Make and model: Cessna P210N
- Aircraft serial: P21000684
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 12212212
- Condition: Cracked
- Location: Lt Wing Top Inbd
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS AT RIVET HOLES ON TOP OF BOTH WINGS FROM .25 INCH TO .75 INCH AT TRAILING EDGE BETWEEN WS 110.00 AND WS 124.00 AND ON WS 110.00.  PRECISE FLIGHT, INC., SPEED BRAKES INSTALLED UNDER STC 2602NM ON 8-10-90 BETWEEN WS 124.00 AND WS 138.00.  TOTAL TIME SINCE INSTALLATION, 449.5 HOURS.  ESTIMATE 20.0 HOURS USING SPEED BRAKES.  VIBRATION OF THE SPEED BRAKES WHEN EXTENDED COULD BE THE CAUSE.  SUBMITTER SUGGESTED INSPECTING THIS AREA AT EVERY PRE-FLIGHT, 50, 100, AND ANNUAL INSPECTION, OR DISCONTINUE USING SPEED BRAKES UNTIL THIS PROBLEM IS RESOLVED.
